EconPapers    
Economics at your fingertips  
 

On a Hilbert-Type Integral Inequality in the Whole Plane Related to the Extended Riemann Zeta Function

Michael Th. Rassias () and Bicheng Yang ()
Additional contact information
Michael Th. Rassias: University of Zurich
Bicheng Yang: Guangdong University of Education

A chapter in Mathematical Analysis and Applications, 2019, pp 511-528 from Springer

Abstract: Abstract By the use of the methods of real analysis and the weight functions, a few equivalent conditions of a Hilbert-type integral inequality with the nonhomogeneous kernel in the whole plane are obtained. The best possible constant factor is related to the extended Riemann zeta function. As applications, a few equivalent conditions of a Hilbert-type integral inequality with the homogeneous kernel in the whole plane are deduced. We also consider the operator expressions and a few particular cases.

Keywords: 26D15; 47A07; 65B10 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-31339-5_19

Ordering information: This item can be ordered from
http://www.springer.com/9783030313395

DOI: 10.1007/978-3-030-31339-5_19

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-31339-5_19